| Model Number |
ME1224 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
It was reported that the iv fluid was leaking out at junction of the trifuse extension set.The event occurred in the operating room (or) over the past couple of months.There was no patient harm and the event did not cause delay in patient therapy.